On numbers n dividing the nth term of a linear recurrence

Juan José Alba González*, Florian Luca, Carl Pomerance, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)
13 Downloads (Pure)

Abstract

We give upper and lower bounds on the count of positive integers n ≤ x dividing the nth term of a non-degenerate linearly recurrent sequence with simple roots.

Original languageEnglish
Pages (from-to)271-289
Number of pages19
JournalProceedings of the Edinburgh Mathematical Society
Volume55
Issue number2
DOIs
Publication statusPublished - Jun 2012

Keywords

  • linear recurrence
  • Lucas sequence
  • divisibility

Fingerprint Dive into the research topics of 'On numbers n dividing the nth term of a linear recurrence'. Together they form a unique fingerprint.

Cite this